MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0517CST10
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.One additional complaint against lot number f251100786 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "- during the process of push "5 x 17 cst" into aneurysm, the aneurysm was ruptured.- so, user attempted to form a frame with "5 x 17 cst" several times, the coil was detached.- according to the mention of assistant, the procedure was significantly delayed due to remove the coil.- the user considered, because the user tried frame procedure with some tension, the pre-detach came out.- the user did not complain so much at this time, but we have same issue already (3rd april), we are required to consider about pre-detach issue of 5x17cst which has same lot number and size." update 15jun2026 - additional information received from the issuer: "1.Would you be able to confirm if our understanding is correct: a.The physician was attempting to embolize the aneurysm and during the attempt to push the opti0517cst10 to the treatment location, they ruptured the aneurysm? no.2.The complaint description states "the procedure was significantly delayed due to remove the coil" how did the physician remove the coil? a.Where did the implant prematurely detach? (inside the aneurysm, or microcatheter, etc)- m/c.3.How would the tortuosity of the anatomy be described? n/a.4.What is the current patient status? discharged.".

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key25692940
Report Number3014162263-2026-00071
Device Sequence Number15903693
Product Code HCG
UDI-Device Identifier00818053026294
UDI-Public(01)00818053026294(11)251118(17)301118(10)F251100786
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0517CST10
Device Lot NumberF251100786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown